# SDR QXEA2014050300441

- Difficulty date: May 23, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 31,151 hours, 32,558 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE, STARBOARD SIDE AFT STIFFENING ANGLE HAS A PIECE BROKEN. COMPLETED STEPS 1-3 OF EO 54-L02645. PERFORMED ET INSP ON RT NACELLE STBD SIDE AFT STIFFENING ANGLE CUT OUT IAW EO 54-L02645 AND NDTM PT.1 51-00-06, REV 10 DATED 6/5/13. NO DEFECTS NOTED. C/W TASK CARD 54-L02645.  TASK CARD 54-L02645 ISSUE TO ACFT PERMANENT REPAIR FOR CRACKED STIFFENER 85414394-104, RT NACELLE.  FABRICATED REPAIR ANGLE FROM S6144-11, PO:TX1304/1, AND FILLER FROM 2024-T3.032, PO T-26155.  LOCATED AND DRILLED REPAIR ANGLE AND FILLER REF EO 54-L02645 STEPS 5, 6, 7.  INSTALLED ANGLE AND FILLER IAW TASK CARD 54-L02645, ITEM 9-12 OF WORK INSTRUCTION.
